Volume 50, Number 3
Previous Issue Next Issue

Xi Chen, Ruiqi Jiang & Youde Wang

10.4208/jms.v50n3.17.01

J. Math. Study, 50 (2017), pp. 199-214.

Preview Purchase PDF 1625 20481 Abstract

Tian Ma & Shouhong Wang

10.4208/jms.v50n3.17.02

J. Math. Study, 50 (2017), pp. 215-241.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2393 20772 Abstract

Buyue Huang & Jianxian Qiu

10.4208/jms.v50n3.17.03

J. Math. Study, 50 (2017), pp. 242-267.

Preview Purchase PDF 1502 19777 Abstract

Shibo Liu & Yashan Zhang

10.4208/jms.v50n3.17.04

J. Math. Study, 50 (2017), pp. 268-276.

Preview Purchase PDF 1716 22111 Abstract

Ze Li & Lifeng Zhao

10.4208/jms.v50n3.17.05

J. Math. Study, 50 (2017), pp. 277-290.

Preview Purchase PDF 1470 19350 Abstract

Zhenguo Deng

10.4208/jms.v50n3.17.06

J. Math. Study, 50 (2017), pp. 291-306.

Preview Purchase PDF 1409 18988 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard